Advances in Linear Algebra & Matrix Theory

Vol.5 No.3(2015), Paper ID 59137, 13 pages

DOI:10.4236/alamt.2015.53007

 

Tight Monomials in Quantum Group for Type A5 with t ≤ 6

 

Yuwang Hu, Guiwei Li, Jun Wang

 

College of Mathematics and Information Science, Xinyang Normal University, Xinyang, China
College of Mathematics and Information Science, Xinyang Normal University, Xinyang, China
College of Mathematics and Information Science, Xinyang Normal University, Xinyang, China

 

Copyright © 2015 Yuwang Hu, Guiwei Li, Jun Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Hu, Y. , Li, G. and Wang, J. (2015) Tight Monomials in Quantum Group for Type A5 with t ≤ 6. Advances in Linear Algebra & Matrix Theory, 5, 63-75. doi: 10.4236/alamt.2015.53007.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.